Covariantly functorial wrapped Floer theory on Liouville sectors

Sheel Ganatra, John Pardon, Vivek Shende

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We introduce a class of Liouville manifolds with boundary which we call Liouville sectors. We define the wrapped Fukaya category, symplectic cohomology, and the open-closed map for Liouville sectors, and we show that these invariants are covariantly functorial with respect to inclusions of Liouville sectors. From this foundational setup, a local-to-global principle for Abouzaid’s generation criterion follows.

Original languageEnglish (US)
Pages (from-to)73-200
Number of pages128
JournalPublications Mathematiques de l'Institut des Hautes Etudes Scientifiques
Volume131
Issue number1
DOIs
StatePublished - Jun 1 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Covariantly functorial wrapped Floer theory on Liouville sectors'. Together they form a unique fingerprint.

  • Cite this